5 doctors weighed in:
How can you treat palpitation caused by antispasmodic medications?
5 doctors weighed in

Dr. Louis Grenzer
Internal Medicine - Cardiology
3 doctors agree
In brief: Stop the medicine
Well that's a pretty simple answer but we avoid giving medictions to prevent the heart from skipping as the medicines themselves have side effects that can be serious.
So the best answer here is the obvious one.

In brief: Stop the medicine
Well that's a pretty simple answer but we avoid giving medictions to prevent the heart from skipping as the medicines themselves have side effects that can be serious.
So the best answer here is the obvious one.
Dr. Louis Grenzer
Dr. Louis Grenzer
Thank
Dr. Rick Koch
Internal Medicine - Cardiology
In brief: Stop the
Offending medication or if required sometimes additional medications.
Talk to your physician.

In brief: Stop the
Offending medication or if required sometimes additional medications.
Talk to your physician.
Dr. Rick Koch
Dr. Rick Koch
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors